| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed rf pic failed selftest four times.The customer's blood glucose value was unknown.Customer reported they were able to clear the alarm.Customer stated they were able to rewind the insulin pump.The customer was advised that the pump will need to be replaced and was advised to discontinue use of the pump and revert to a back-up plan.The insulin pump will be returned for analysis.